# SDR AALA202008269010

- Difficulty date: August 25, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 20,237 hours, 7,870 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EXCESSIVE PLAY, ELEVATOR HINGE ARM 4, RH HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE FITTING 4, RH HORIZONTAL STABILIZER PER AMM 55-16-42-400-001-A.
